Dyck paths with a first return decomposition constrained by height

Abstract : We study the enumeration of Dyck paths having a first return decomposition with special properties based on a height constraint. We exhibit new restricted sets of Dyck paths counted by the Motzkin numbers, and we give a constructive bijection between these objects and Motzkin paths. As a byproduct, we provide a generating function for the number of Motzkin paths of height k with a flat (resp. with no flats) at the maximal height. (C) 2018 Elsevier B.V. All rights reserved. Keywords KeyWords Plus:STATISTICS; STRINGS
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01860743
Contributeur : Le2i - Université de Bourgogne <>
Soumis le : jeudi 23 août 2018 - 17:03:52
Dernière modification le : vendredi 7 décembre 2018 - 16:48:04

Identifiants

Citation

Jean-Luc Baril, Sergey Kirgizov, Armen Petrossian. Dyck paths with a first return decomposition constrained by height. Discrete Mathematics, Elsevier, 2018, 341 (6), pp.1620 - 1628. ⟨http://jl.baril.u-bourgogne.fr/decreasing.pdf⟩. ⟨10.1016/j.disc.2018.03.002⟩. ⟨hal-01860743⟩

Partager

Métriques

Consultations de la notice

48